Journal of Symbolic Logic

Review: Robert M. Solovay, New Proof of a Theorem of Gaifman and Hales

R. S. Pierce

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 32, Issue 1 (1967), 132.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735785

JSTOR
links.jstor.org

Citation

Pierce, R. S. Review: Robert M. Solovay, New Proof of a Theorem of Gaifman and Hales. J. Symbolic Logic 32 (1967), no. 1, 132. https://projecteuclid.org/euclid.jsl/1183735785


Export citation